Publications > Artigos em Revistas Internacionais

An advanced version of the local-global step size control for Runge-Kutta methods applied to index 1 differential-algebraic systems

Kulikov, Gennady Yu

Lecture Notes in Computer Science, 3037 (2004), 565-569

In recent paper [5] a procedure was developed to control a step size for Runge-Kutta methods. Here, we present a new version of that step size selection to make it better in exceptional cases when the old version does not work appropriately.